MathSciNet Relay Station
MathSciNet bibliographic data
MR1274188 (95f:47089) 47H17 (65J15)
Alʹber, Ya. I.; Reich, S. An iterative method for solving a class of nonlinear operator equations in Banach spaces. Panamer. Math. J. 4 (1994), no. 2, 39–54.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement